On the weak limit of compact operators on the reproducing kernel Hilbert space and related questions


SALTAN S.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.24, no.2, pp.253-260, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1515/auom-2016-0040
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
  • Page Numbers: pp.253-260

Abstract

By applying the so-called Berezin symbols method we prove a Gohberg-Krein type theorem on the weak limit of compact operators on the nonstandard reproducing kernel Hilbert space which essentially improves the similar results of Karaev [5]. We also in terms of reproducing kernels and Berezin symbols investigate the structure of invariant subspaces of compact operators.